Asian Journal of Mathematics

On the estimate of the first positive eigenvalue of a sublaplacian in a pseudohermitian manifold

Yen-Wen Fan and Ting-Jung Kuo

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we first obtain a CR version of Yau’s gradient estimate for eigenfunctions of a sublaplacian. Second, by using CR analogue of Li-Yau’s eigenvalue estimate, we are able to obtain a lower bound of the first positive eigenvalue in a pseudohermitian manifold of nonvanishing pseudohermitian torsion and nonpositive lower bound on pseudohermitian Ricci curvature.

Article information

Source
Asian J. Math., Volume 18, Number 5 (2014), 929-946.

Dates
First available in Project Euclid: 2 December 2014

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1417489247

Mathematical Reviews number (MathSciNet)
MR3287008

Zentralblatt MATH identifier
1307.32015

Subjects
Primary: 32V05: CR structures, CR operators, and generalizations 32V20: Analysis on CR manifolds
Secondary: 53C56: Other complex differential geometry [See also 32Cxx]

Keywords
CR gradient estimate CR diameter eigenvalue estimate sublaplacian

Citation

Fan, Yen-Wen; Kuo, Ting-Jung. On the estimate of the first positive eigenvalue of a sublaplacian in a pseudohermitian manifold. Asian J. Math. 18 (2014), no. 5, 929--946. https://projecteuclid.org/euclid.ajm/1417489247


Export citation